MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿ PROTECTOR P55; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL¿ PROTECTOR P55; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515117
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd phaseal¿ protector p55 was leaking.The following was translated from japanese to english: this report is about leakage after attaching the protector.Leakage was confirmed after connecting the endoxan protector (p55).An investigation was requested regarding the leak point and connection.Lot number is currently being confirmed.
 
Additional Manufacturer Narrative
Pr (b)(4) follow up mdr for device evaluation: two protectors assembled onto a vial were provided to our quality team for investigation.Upon visual evaluation, no defects or issues observed.Functional testing was performed and no leakage outside the system was observed.It was noted the spike penetrated the vial stopper at an angle in one of the samples, creating a puncture hole larger than the diameter of the spike.Product undergoes a series of testing during manufacturing to ensure the quality and functionality of the device.As lot information for this incident was not available, a device history review could not be performed.Based on the investigation results, it was determined that the protector was not properly connected to the vial which damaged the vial stopper and resulted in the leak reported.The protector must be attached completely vertical to the vial.The m12 assembly fixture is recommended to ease the connection of the protector to the vial and must be used in a slow and consistent motion.Complaints received for this device and reported will continue to be monitored by our quality team.See manufacturer narrative.
 
Event or Problem Description
It was reported that the bd phaseal¿ protector p55 was leaking.The following was translated from japanese to english: this report is about leakage after attaching the protector.Leakage was confirmed after connecting the endoxan protector (p55).An investigation was requested regarding the leak point and connection.The protector was attached manually.We obtained the 2 samples and the samples will be investigated by jfrl.

Brand Name
BD PHASEAL¿ PROTECTOR P55
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17895943
Report Number3003152976-2023-00445
Device Sequence Number7006524
Product Code ONB
UDI-Device Identifier00382905151170
UDI-Public(01)00382905151170
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130197
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515117
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2023
Supplement Date Received by Manufacturer11/28/2023
Initial Report FDA Received Date10/09/2023
Supplement Report FDA Received Date11/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown